Topic: hallucinations

My husband has bladder cancer; surgery removed his bladder, prostate, etc.  It had already spread to a lymph node & the pelvic wall before they found it.  He had his 1st chemo (cisplatin & gemzar) on Tues. Yesterday he had violent bowel issues.  Sometimes his hallucinations are so bad that he is tearing off his urostomy bag, spilling urine everywhere.  The hiccups are loud & painful sounding.  I'm scared that is has spread into his brain. Is this normal???

Re: hallucinations

Hello Lou&Chip and welcome.  Hello Lou&Chip....This board had several discussions re: Hiccups and Hallucinations.  On top of the page, click on "Search Forum".  The next window will ask you to use a keyword.  Simply, enter "Hiccups" and past conversations between members of this board will appear. The same goes for Hallucinations.  You will be able to read up on discussions relating to low albumin levels or high ammonia levels.  In addition too, we have seen on this board, that drugs can cause these side effects.  Definitely, you should contact his physician.
Good luck and my best wishes coming your way,
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER

Re: hallucinations

Hi there how stressful for you-try and get all the help and support you can-real and online.Chemo can cause all sorts of side effects but then so can other complications of these illnesses so it needs medical input.
                    kind regards and wishes   Janet

Re: hallucinations

I don't know if it is normal, but I had hallucinations when I was on morphine.  Just a thought.

Re: hallucinations

Thank you to you who responded.  I did check the previous online discussions & I think the Brioschi is helping the hiccups.  I took him off the percocet thinking that would help.  It must be the chemo drugs. We are seeing the chemo doctor tomorrow & I will tell him about it.  Thanks again.  Lou

Re: hallucinations

YEA!!!!  That Brioschi is fabulous and I am so very glad it is working for someone else. Teddy hiccuped for 6 months and no doctors or nurses could figure it out. A Pharmacist said he was surprised that Teddy, being Sicilian had not tried Brioschi which I guess is from Italy. I am so glad it is working for you.
Also after you take it and if it isn't just working good enough wait 1 hour and take it again. Good luck. Teddy had a Whipple surgery which redesigned his whole innards but I think anything related to this CC can cause hiccups.

Teddy ~In our hearts forever~ATTITUDE is EVERYTHING
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.

Re: hallucinations

P.S.  Teddy also had "hallucinations" from Percocet.

Teddy ~In our hearts forever~ATTITUDE is EVERYTHING
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.

Re: hallucinations

And I had horrific nightmares on Percocet-- they went on and on and I couldn't wake up.

Peace, hope, and healing to all!